# SDR AALA202302146132

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 8,487 hours, 3,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FORWARD FLIGHT ATTENDANT FLASHLIGHTS PUSH TO TEST LIGHTS FAIL. REMOVED AND REPLACED FLASHLIGHTS BATTERY.
